International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 4, Pages 761-771
Probabilistic derivation of a bilinear summation formula for the Meixner-Pollaczek polynominals
Department of Mathematics, University of Malaya, Kuala Lumpur 22-11, Malaysia
Received 24 August 1978
Copyright © 1980 P. A. Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Using the technique of canonical expansion in probability theory, a bilinear summation formula is derived for the special case of the Meixner-Pollaczek polynomials which are defined by the generating function
These polynomials satisfy the orthogonality condition with respect to the weight function